# SDR CALA0400301

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 54,484 hours, 24,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545783502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT BILGE ANTENNA SUPPORT CHANNEL CORRODED AT STA 500-500A, BL 0.  THE SUPPORT CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
